Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 79, NWS Springfield, MO

July 11, 20104 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 11, 2010, 2:41 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2010, 2:41 PM CDT (19:41 UTC)
Expired
Jul 11, 2010, 9:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Camden County, MO, Miller County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:30 PM CDTFLASH FLOODVersailles, MODELAYED REPORT FROM SUNDAY JULY 11TH. NUMEROUS LOW WATER CROSSINGS THROUGHOUT MORGAN COUNTY WERE REPORTED TO HAVE BEEN FLOODED SUNDAY AFTERNOON. THE WATER HAS SINCE RECEDED.
Jul 11, 3:45 PM CDTFLASH FLOOD1 Sw Eldon, MOINTERSECTION OF HIGHWAYS Y AND Z WERE FLOODED AND CLOSED. TIME ESTIMATED.
Jul 11, 5:06 PM CDTHEAVY RAIN 2.05Cole Camp, MO
Jul 11, 6:00 PM CDTFLASH FLOODTuscumbia, MOFLOODED LOW WATER CROSSINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WGUS53 KSGF 111941
FFWSGF
MOC015-029-131-141-120200-
/O.NEW.KSGF.FF.W.0079.100711T1941Z-100712T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  EXTREME NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...
  NORTHERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 900 PM CDT.

* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES IN EXCESS OF AN INCH PER HOUR ARE      
  EXPECTED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE HH IN TUSCUMBIA...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3852 9272 3844 9263 3843 9241 3834 9240
      3834 9220 3815 9219 3820 9264 3820 9352
      3852 9351 3851 9329 3855 9327

$$

HATCH
2 follow-up statements
501 
WGUS73 KSGF 112314
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT SUN JUL 11 2010

MOC015-029-131-141-120200-
/O.CON.KSGF.FF.W.0079.000000T0000Z-100712T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-MILLER MO-BENTON MO-MORGAN MO-
614 PM CDT SUN JUL 11 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
BENTON...EXTREME NORTHWESTERN CAMDEN...MORGAN AND NORTHERN MILLER
COUNTIES...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA 
SINCE 2 PM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE V AT DEER CREEK NEAR HASTAIN...
ROUTE HH IN TUSCUMBIA...
ROUTE DD AT KNOBBY CREEK 6 MILES NORTHEAST OF EDWARDS...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA...
ROUTE WW AT ARCHER CREEK NORTHEAST OF LAKEVIEW HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3852 9272 3844 9263 3843 9241 3834 9240
      3834 9220 3815 9219 3820 9264 3820 9352
      3852 9351 3851 9329 3855 9327

$$

TERRY
046 
WGUS73 KSGF 120205
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT SUN JUL 11 2010

MOC015-029-131-141-120211-
/O.EXP.KSGF.FF.W.0079.000000T0000Z-100712T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-MILLER MO-BENTON MO-MORGAN MO-
905 PM CDT SUN JUL 11 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR BENTON...EXTREME
NORTHWESTERN CAMDEN...MORGAN AND NORTHERN MILLER COUNTIES...

THE HEAVY RAINFALL THAT OCCURRED ACROSS THE WARNED AREA EARLIER 
TODAY HAS COME TO AN END. NO ADDITIONAL HEAVY RAINFALL IS 
EXPECTED...HOWEVER RESIDUAL FLOODING FROM THE EARLIER HEAVY RAINFALL 
IS EXPECTED TO CONTINUE OVERNIGHT. THEREFORE...AN AREAL FLOOD 
WARNING HAS BEEN ISSUED WHICH REPLACES THIS FLASH FLOOD WARNING. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3852 9272 3844 9263 3843 9241 3834 9240
      3834 9220 3815 9219 3820 9264 3820 9352
      3852 9351 3851 9329 3855 9327

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:20 PM CDT, 21 minutes earlier.

Area forecast discussion, Jul 11, 2:20 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT SUN JUL 11 2010

.DISCUSSION...

...MESOSCALE UPDATE...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...HAVE INCLUDED VICINITY THUNDER THROUGH
THE AFTERNOON AT ALL AIRPORTS AND USED TEMPO GROUPS TO HIGHLIGHT
MOST LIKELY TIMING OF STORMS FROM MID TO LATE AFTERNOON AS AIR
MASS OVER THE REGION BECOMES MODERATELY TO HIGHLY UNSTABLE. HAVE
KEPT WIND PREDOMINANTLY FROM THE SOUTH THROUGH THE FORECAST PERIOD
BUT WOULD CAUTION THAT YOU COULD SEE A TEMPORARY SHIFT TO THE
NORTH OR WEST NEAR STORMS.

HAVE MAINTAINED MENTION OF LOW LEVEL JET FOR TONIGHT WITH TEMPO
GROUPS FOR FOG AND STRATUS FROM AROUND 09-12Z.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 11:54 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1154 AM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED...

  SIGNIFICANT THREAT FOR DAMAGING WIND GUSTS TO 70 MPH.
  ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS.
  ELEVATED LIGHTNING THREAT.
  LIMITED THREAT FOR TORNADOES.
  LIMITED FLOODING THREAT.

  AREAS AFFECTED AND TIMING...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
AREA. THE BEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR THIS
AFTERNOON THROUGH THE EVENING

  DISCUSSION...

STRONG TO SEVERE STORMS NORTH AND WEST OF THE AREA WILL TRACK
EAST SOUTHEAST INTO THE AREA THIS AFTERNOON. THESE STORMS WILL BE
CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE
OF QUARTERS. AN ISOLATED TORNADO THREAT ALSO EXISTS. WHILE THE
ENTIRE AREA HAS THE POTENTIAL OF SEVERE STORMS THIS AFTERNOON AND
EVENING...THE INITIAL SEVERE WEATHER RISK WILL AFFECT AREAS OF
WEST CENTRAL INTO CENTRAL MISSOURI EARLY THIS AFTERNOON.

IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS...AND SHOULD MULTIPLE THUNDERSTORMS
MOVE OVER THE SAME AREA...A LOCALIZED FLOODING THREAT WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WEST CENTRAL AND
CENTRAL MISSOURI THIS AFTERNOON WITH THE POTENTIAL OF SPOTTERS
BEING NEEDED FURTHER SOUTH BY LATE AFTERNOON INTO THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 2:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     TSTM WND GST     4 NNW VERSAILLES        38.48N 92.87W
07/11/2010  E60 MPH          MORGAN             MO   LAW ENFORCEMENT

            COUNTY SHERRIFF REPORTS 60 MPH WIND GUST AND DIME SIZE
            HAIL AT INTERSECTION OF HWY BB AND HWY D NW OF
            VERSAILLES.

&&

JCOLUCCI
Local storm report, Jul 11, 2:15 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             6 NNE STOVER            38.52N 92.95W
07/11/2010  E0.50 INCH       MORGAN             MO   LAW ENFORCEMENT

            MORGAN COUNTY SHERRIFF REPORTS HALF INCH HAIL AT
            INTERSECTION OF HWY BB AND HWY N.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:53 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan52 min
Jul 11, 1:36 PM CDTSevere Thunderstorm WarningSGFMorgan54 min
Jul 11, 2:10 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair50 min
Jul 11, 2:17 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan58 min
Jul 11, 2:27 PM CDTTornado WarningSGFBenton, Morgan34 min
Jul 11, 2:29 PM CDTTornado WarningSGFBenton35 min
Jul 11, 2:33 PM CDTTornado WarningSGFMiller42 min
Jul 11, 2:55 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 1 more50 min
Jul 11, 3:10 PM CDTTornado WarningSGFCamden25 min
Jul 11, 3:17 PM CDTSevere Thunderstorm WarningSGFMaries, Miller43 min
Jul 11, 3:23 PM CDTTornado WarningSGFMaries, Miller39 min
Jul 11, 3:31 PM CDTTornado WarningSGFCamden, Laclede, Pulaski44 min
Jul 11, 3:52 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas38 min
Jul 11, 3:52 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jul 11, 3:55 PM CDTTornado WarningSGFMaries, Phelps35 min
Jul 11, 4:06 PM CDTFlash Flood WarningSGFCamden, Maries, Miller, Pulaski6 hr
Jul 11, 4:12 PM CDTTornado WarningSGFPhelps13 min
Jul 11, 4:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Texas, Webster, Wright60 min
Jul 11, 4:21 PM CDTTornado WarningSGFPhelps24 min
Jul 11, 4:28 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas47 min
Jul 11, 4:46 PM CDTSevere Thunderstorm WarningSGFShannon, Texas, Wright59 min
Jul 11, 5:12 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon63 min
Jul 11, 5:27 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
Jul 11, 5:52 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk38 min
Jul 11, 5:57 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more6 hr
Jul 11, 6:12 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Jul 11, 6:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon34 min
Jul 11, 6:45 PM CDTSevere Thunderstorm WarningSGFGreene47 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.